Mixed problems for certain semihyperbolic equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2200-2215
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_12_a6,
author = {N. I. Brisch},
title = {Mixed problems for certain semihyperbolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2200--2215},
year = {1969},
volume = {5},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_12_a6/}
}
N. I. Brisch. Mixed problems for certain semihyperbolic equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2200-2215. http://geodesic.mathdoc.fr/item/DE_1969_5_12_a6/